# SDR TRAX200600026

- Difficulty date: April 3, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 11,285 hours, 9,653 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 OUTBD CLIP CRACKED AT LBL9.  DRILLED UP NEW ATTACH ANGLE FOR FLOOR PANEL 221AF.  WAITING FOR REPIR OF 280 FOR INSTALLATION.  ALL WORK DONE IAW CRJ200 SRM 51-40-11 DK 7022603 INSTALLED NEW AFT ATTACH ANGLE IAW SRM 51-42-06. INSTALLED CAMLOCK RECEPTACLES IAW SRM 51-42-06 CM 20420 JOB COMPLETE (CLOSED)
